Alert archive / Oklahoma / River Flood Warnings in 2019

River Flood Warning 71, NWS Tulsa, OK

June 17, 2019Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 17, 2019, 5:58 AM CDT for Ottawa County, Oklahoma. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jun 17, 2019, 5:58 AM CDT (10:58 UTC)
Expired
Jun 21, 2019, 4:53 AM CDT
In force
4 days
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 17.99 ft at Jun 20, 2019, 7:00 AM CDT.

actionminormoderate101506/1706/1806/1906/2006/2106/22
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

335 
WGUS44 KTSA 171058
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
558 AM CDT Mon Jun 17 2019


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-171858-
/O.NEW.KTSA.FL.W.0071.190617T1058Z-190618T1630Z/
/COMO2.1.ER.190617T0906Z.190618T0000Z.190618T1030Z.NO/
558 AM CDT Mon Jun 17 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Neosho River near Commerce
* until Tuesday morning, or until the warning is cancelled.
* At  5:30 AM Monday, the stage was 15.41 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 16.3 feet this evening. The river will fall below flood stage 
  early Tuesday morning.
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
16 follow-up statements
079 
WGUS44 KTSA 171316
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
816 AM CDT Mon Jun 17 2019




  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-172116-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-190619T0330Z/
/COMO2.1.ER.190617T0906Z.190618T0600Z.190618T2130Z.NO/
816 AM CDT Mon Jun 17 2019

The Flood Warning continues for 
 The Neosho River near Commerce
* until Tuesday evening, or until the warning is cancelled.
* At  7:30 AM Monday, the stage was 15.90 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 17.0 feet Tuesday before dawn. The river will fall below flood
  stage Tuesday afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
985 
WGUS84 KTSA 171849
FLSTSA
Flood Statement
National Weather Service Tulsa OK
149 PM CDT Mon Jun 17 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC115-180249-
/O.CON.KTSA.FL.W.0071.000000T0000Z-190619T0330Z/
/COMO2.1.ER.190617T0906Z.190618T0600Z.190618T2130Z.NO/
149 PM CDT Mon Jun 17 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Tuesday evening.
* At  1:30 PM Monday, the stage was 16.79 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 17.2 feet late tonight. The river is expected to fall 
  below flood stage Tuesday afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC101-180249-
/O.CON.KTSA.FL.W.0072.000000T0000Z-000000T0000Z/
/MKGO2.1.ER.190617T0951Z.190617T1230Z.000000T0000Z.NO/
149 PM CDT Mon Jun 17 2019

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice.
* At  1:00 PM Monday, the stage was 28.05 feet.
* Flood stage is 28.0 feet.
* Forecast...The Arkansas River near Muskogee is expected to fluctuate
  between 27.5 and 28.3 feet until further notice. 
* Impact...At 28.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537

$$
660 
WGUS84 KTSA 180131
FLSTSA
Flood Statement
National Weather Service Tulsa OK
831 PM CDT Mon Jun 17 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-180930-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-190619T0000Z/
/COMO2.1.ER.190617T0906Z.190617T2315Z.190618T1800Z.NO/
831 PM CDT Mon Jun 17 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Tuesday evening, or until the warning is cancelled.
* At 7:30 PM Monday, the stage was 16.85 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 16.9 feet Tuesday before dawn. The river is expected to fall 
  below flood stage early Tuesday afternoon.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
667 
WGUS84 KTSA 180835
FLSTSA
Flood Statement
National Weather Service Tulsa OK
335 AM CDT Tue Jun 18 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-181635-
/O.CON.KTSA.FL.W.0071.000000T0000Z-190619T0000Z/
/COMO2.1.ER.190617T0906Z.190617T2315Z.190618T1800Z.NO/
335 AM CDT Tue Jun 18 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until this evening, or until the warning is cancelled.
* At  2:30 AM Tuesday, the stage was 16.22 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Neosho River near Commerce has crested and will 
  will fall below flood stage by this afternoon.
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
501 
WGUS84 KTSA 181350
FLSTSA
Flood Statement
National Weather Service Tulsa OK
850 AM CDT Tue Jun 18 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC115-182149-
/O.CON.KTSA.FL.W.0071.000000T0000Z-190619T0000Z/
/COMO2.1.ER.190617T0906Z.190617T2315Z.190618T1800Z.NO/
850 AM CDT Tue Jun 18 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until this evening.
* At  8:30 AM Tuesday, the stage was 15.38 feet.
* Flood stage is 15.0 feet.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by this afternoon.
* Impact...At 15.0 feet, minor lowland flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC101-182149-
/O.CON.KTSA.FL.W.0072.000000T0000Z-000000T0000Z/
/MKGO2.1.ER.190617T0951Z.190617T1230Z.000000T0000Z.NO/
850 AM CDT Tue Jun 18 2019

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice.
* At  8:00 AM Tuesday, the stage was 27.54 feet.
* Flood stage is 28.0 feet.
* Forecast...The Arkansas River near Muskogee is expected to fluctuate
  between 27.5 and 28.3 feet until further notice. 
* Impact...At 28.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537

$$
227 
WGUS84 KTSA 181940
FLSTSA
Flood Statement
National Weather Service Tulsa OK
240 PM CDT Tue Jun 18 2019


...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC115-190340-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1200Z/
/COMO2.1.ER.190617T0906Z.190617T2315Z.190621T0600Z.NO/
240 PM CDT Tue Jun 18 2019

...Flood Warning extended until Friday morning...

The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday morning.
* At  1:30 PM Tuesday, the stage was 14.71 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce fell below flood stage 
  late this morning and will continue to fall to near 11.4 feet by 
  tomorrow afternoon. Additional rainfall of around one inch is 
  expected over the next 18 hours, which would cause the river to rise
  above flood stage again late Thursday morning. The river is expected
  to rise to near 15.5 feet by Thursday evening and then fall below 
  flood stage Friday before dawn. Changes in the amount of rain that 
  actually falls will impact how high the river rises, and interests
  near the river should continue to monitor updates to this forecast.
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC101-190340-
/O.CON.KTSA.FL.W.0072.000000T0000Z-000000T0000Z/
/MKGO2.1.ER.190617T0951Z.190617T1230Z.000000T0000Z.NO/
240 PM CDT Tue Jun 18 2019

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice.
* At  2:00 PM Tuesday, the stage was 27.71 feet.
* Flood stage is 28.0 feet.
* Forecast...The Arkansas River near Muskogee is expected to fluctuate
  between 27.5 and 28.3 feet until further notice.
* Impact...At 28.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537

$$

ARC033-131-182010-
/O.CAN.KTSA.FL.W.0073.000000T0000Z-190619T0600Z/
/VBUA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
240 PM CDT Tue Jun 18 2019

The Flood Warning is cancelled for
  The Arkansas River at Van Buren.
* At  2:00 PM Tuesday, the stage was 21.73 feet.
* Flood stage is 22.0 feet.
* Forecast...The Arkansas River at Van Buren crested below flood 
  stage at 21.9 feet. The river will remain below flood stage.

 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$
896 
WGUS84 KTSA 190805
FLSTSA
Flood Statement
National Weather Service Tulsa OK
305 AM CDT Wed Jun 19 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-191605-
/O.CON.KTSA.FL.W.0071.000000T0000Z-190621T1200Z/
/COMO2.1.ER.190617T0906Z.190617T2315Z.190621T0600Z.NO/
305 AM CDT Wed Jun 19 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday morning, or until the warning is cancelled.
* At  2:30 AM Wednesday, the stage was 13.17 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage late Thursday morning and continue to rise to near 15.5
  feet by Thursday evening. The river is then expected to fall below flood
  stage Friday before dawn.
* Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
503 
WGUS44 KTSA 191331
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
831 AM CDT Wed Jun 19 2019



...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-192130-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T2210Z/
/COMO2.2.ER.190617T0906Z.190620T1200Z.190621T1610Z.NO/
831 AM CDT Wed Jun 19 2019

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
 The Neosho River near Commerce
* until Friday afternoon, or until the warning is cancelled.
* At  7:30 AM Wednesday, the stage was 14.37 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce is expected to rise above
  flood stage this morning and continue to rise to near 20.1 feet by 
  Thursday morning. The river is expected to fall below flood stage 
  late Friday morning.
* Impact...At 20.0 feet, moderate agricultural flooding occurs. 
  Riverview Park experiences moderate flooding. State Highway 125 
  near the fairgrounds will be closed.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
880 
WGUS84 KTSA 191918
FLSTSA
Flood Statement
National Weather Service Tulsa OK
218 PM CDT Wed Jun 19 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 

  Verdigris River near Lenapah affecting Nowata County. 
  
  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC115-200318-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1734Z/
/COMO2.2.ER.190617T0906Z.190620T1200Z.190621T1134Z.NO/
218 PM CDT Wed Jun 19 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday afternoon.
* At  1:30 PM Wednesday, the stage was 16.67 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 19.1 feet Thursday morning. The river is expected to fall 
  below flood stage Friday morning.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC105-200318-
/O.CON.KTSA.FL.W.0074.190620T1200Z-190620T1800Z/
/LEPO2.1.ER.190620T1200Z.190620T1200Z.190620T1200Z.NO/
218 PM CDT Wed Jun 19 2019

The Flood Warning continues for
  The Verdigris River near Lenapah.
* from Thursday morning to Thursday afternoon, or until the warning 
  is cancelled.
* At  2:00 PM Wednesday, the stage was 25.90 feet.
* Flood stage is 30.0 feet.
* Forecast...The Verdigris River near Lenapah is expected to rise to 
  near flood stage Thursday morning.
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$

OKC101-200318-
/O.CON.KTSA.FL.W.0072.000000T0000Z-000000T0000Z/
/MKGO2.1.ER.190617T0951Z.190617T1230Z.000000T0000Z.NO/
218 PM CDT Wed Jun 19 2019

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice.
* At  2:00 PM Wednesday, the stage was 27.76 feet.
* Flood stage is 28.0 feet.
* Forecast...The Arkansas River near Muskogee is expected to fluctuate
  between 27.5 and 28.3 feet until further notice.
* Impact...At 28.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537

$$
244 
WGUS84 KTSA 200146
FLSTSA
Flood Statement
National Weather Service Tulsa OK
846 PM CDT Wed Jun 19 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-200947-
/O.CON.KTSA.FL.W.0071.000000T0000Z-190621T1734Z/
/COMO2.2.ER.190617T0906Z.190620T1200Z.190621T1134Z.NO/
846 PM CDT Wed Jun 19 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday afternoon, or until the warning is cancelled.
* At  7:30 PM Wednesday, the stage was 17.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising and crest 
  near 18.5 feet Thursday morning. The river is expected to fall 
  below flood stage late Thursday night.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
858 
WGUS84 KTSA 200911
FLSTSA
Flood Statement
National Weather Service Tulsa OK
411 AM CDT Thu Jun 20 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-201712-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1230Z/
/COMO2.2.ER.190617T0906Z.190620T1200Z.190621T0630Z.NO/
411 AM CDT Thu Jun 20 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday morning, or until the warning is cancelled.
* At  3:30 AM Thursday, the stage was 17.90 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Neosho River near Commerce will continue rising to 
  near 19.1 feet this morning. The river is expected to fall below 
  flood stage early Friday morning.
* Impact...At 19.0 feet, low lying areas around Miami become cut off 
  from easy access. Riverview Park experiences moderate flooding. 
  State Highway 125 near the fairgrounds will be threatened.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
491 
WGUS84 KTSA 201404
FLSTSA
Flood Statement
National Weather Service Tulsa OK
904 AM CDT Thu Jun 20 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Verdigris River near Lenapah affecting Nowata County. 
  
  Neosho River near Commerce affecting Ottawa County. 

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC115-202203-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1636Z/
/COMO2.2.ER.190617T0906Z.190620T1800Z.190621T1036Z.NO/
904 AM CDT Thu Jun 20 2019

...Flood Warning extended until Friday morning...

The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday morning.
* At  8:30 AM Thursday, the stage was 17.96 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring but the river is cresting.
* Forecast...The Neosho River near Commerce is near its expected crest
  of 18.0 feet. The river is expected to fall below flood stage early
  Friday morning.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC105-202203-
/O.EXT.KTSA.FL.W.0074.000000T0000Z-190621T0345Z/
/LEPO2.1.ER.190620T0803Z.190620T1800Z.190620T2145Z.NO/
904 AM CDT Thu Jun 20 2019

...Flood Warning extended until this evening...

The Flood Warning continues for
  The Verdigris River near Lenapah.
* until this evening.
* At  8:00 AM Thursday, the stage was 30.43 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Verdigris River near Lenapah will continue rising to
  near 30.5 feet this afternoon. The river is expected to fall below 
  flood stage late this afternoon.
* Impact...At 30.0 feet, minor flooding affects farmland and rural 
  roads.
 
&&
 
LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568

$$

OKC101-202203-
/O.CON.KTSA.FL.W.0072.000000T0000Z-000000T0000Z/
/MKGO2.1.ER.190617T0951Z.190617T1230Z.000000T0000Z.NO/
904 AM CDT Thu Jun 20 2019

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice.
* At  8:00 AM Thursday, the stage was 27.63 feet.
* Flood stage is 28.0 feet.
* Forecast...The Arkansas River near Muskogee is expected to fluctuate
  between 27.5 and 28.3 feet until further notice.
* Impact...At 28.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537

$$
628 
WGUS84 KTSA 201921
FLSTSA
Flood Statement
National Weather Service Tulsa OK
221 PM CDT Thu Jun 20 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC115-210321-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1530Z/
/COMO2.2.ER.190617T0906Z.190620T1345Z.190621T0930Z.NO/
221 PM CDT Thu Jun 20 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday morning.
* At  1:30 PM Thursday, the stage was 17.79 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by early Friday morning.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC101-210321-
/O.CON.KTSA.FL.W.0072.000000T0000Z-000000T0000Z/
/MKGO2.1.ER.190617T0951Z.190617T1230Z.000000T0000Z.NO/
221 PM CDT Thu Jun 20 2019

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice.
* At  2:00 PM Thursday, the stage was 27.67 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River near Muskogee is expected to fluctuate
  between 27.5 and 28.3 feet until further notice.
* Impact...At 28.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537

$$
961 
WGUS84 KTSA 210044
FLSTSA
Flood Statement
National Weather Service Tulsa OK
744 PM CDT Thu Jun 20 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-210843-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1621Z/
/COMO2.2.ER.190617T0906Z.190620T1345Z.190621T1021Z.NO/
744 PM CDT Thu Jun 20 2019

...Flood Warning extended until Friday morning...
The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday morning, or until the warning is cancelled.
* At  7:30 PM Thursday, the stage was 17.03 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by early Friday morning.
* Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview
  Park experiences minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
253 
WGUS84 KTSA 210802
FLSTSA
Flood Statement
National Weather Service Tulsa OK
302 AM CDT Fri Jun 21 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-211426-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1426Z/
/COMO2.2.ER.190617T0906Z.190620T1345Z.190621T0826Z.NO/
302 AM CDT Fri Jun 21 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until this morning, or until the warning is cancelled.
* At  2:30 AM Friday, the stage was 15.08 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The Neosho River near Commerce will continue falling to 
  below flood stage by early this morning.
* Impact...At 15.0 feet, minor lowland flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
707 
WGUS84 KTSA 210953
FLSTSA
Flood Statement
National Weather Service Tulsa OK
453 AM CDT Fri Jun 21 2019


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Neosho River near Commerce affecting Ottawa County. 
  
OKC115-211023-
/O.CAN.KTSA.FL.W.0071.000000T0000Z-190621T1426Z/
/COMO2.2.ER.190617T0906Z.190620T1345Z.190621T0747Z.NO/
453 AM CDT Fri Jun 21 2019

The Flood Warning is cancelled for
  The Neosho River near Commerce.
* At  4:30 AM Friday, the stage was 14.45 feet.
* Flood stage is 15.0 feet.
* The river fell below flood stage before dawn.
* Forecast...The Neosho River near Commerce will continue falling and
  remain below flood stage.
* Impact...At 15.0 feet, minor lowland flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 17, 5:45 AM CDT, 13 minutes earlier.

Area forecast discussion, Jun 17, 5:45 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
545 AM CDT Mon Jun 17 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Showers and isolated thunderstorms will continue through the day
with the highest coverage likely across far E OK / NW AR.
Additionally widespread MVFR to periodic IFR ceilings will
continue through the morning with gradual improvement this
afternoon. Convection wanes this evening with areas of lower
ceilings and fog developing tonight.

&&

.PREV DISCUSSION... /Issued 258 AM CDT Mon Jun 17 2019/

DISCUSSION...
Scattered showers and a few thunderstorms continue
across eastern Oklahoma and western Arkansas this morning
as a mid-level low spins overhead. Will continue to see
scattered showers and thunderstorms across the area Today
as the mid-level low shifts slowly off to the east. The
showers and thunderstorms associated with these feature
are expected to exit the region this evening.

After a short lull in the shower and thunderstorm activity,
the chances ramp up late Tuesday afternoon and continue right
through Wednesday night as a series of mid-level shortwaves
move out of the Rockies and across the Plains. A Thunderstorm
complex is expected to develop across western Kansas and western
Oklahoma and move into eastern Oklahoma and western Arkansas
Tuesday night. This complex of storms will have the potential
to be severe with damaging winds the main concern. Heavy rains
will also be possible. The potential for strong to severe
thunderstorms continues on Wednesday as thunderstorms develop in
the vicinity of a frontal boundary draped across the area as
a mid-level shortwave approaches. Strong gusty winds and large
hail will be the concern.

Thursday and Friday are expected to be dry. However, the chances
of showers and thunderstorms increase Saturday afternoon and
continue into early next week as the flow aloft becomes southwesterly
and a series of mid-level shortwaves move across the area once
again.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  65  87  69 /  40  10  10  70
FSM   83  67  89  70 /  50  20  10  60
MLC   82  65  87  70 /  50  10  10  60
BVO   83  64  85  67 /  30  10  10  70
FYV   78  64  84  67 /  50  20  10  60
BYV   79  64  85  67 /  50  20  10  60
MKO   82  65  86  69 /  40  10  10  60
MIO   80  63  84  67 /  50  10  10  70
F10   82  65  87  68 /  40  10  10  60
HHW   83  68  88  71 /  50  10  10  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....07
Hazardous weather outlook, Jun 17, 4:58 AM CDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 AM CDT Mon Jun 17 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 AM CDT Mon Jun 17 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late morning.

DISCUSSION...
Scattered thunderstorms will be possible today across
eastern Oklahoma and northwest Arkansas.  Severe weather
appears unlikely, however locally heavy rainfall will
be possible.  The recent rainfall will allow flooding
to develop quickly.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and WEDNESDAY...Severe Thunderstorm and Heavy Rain Potential.
THURSDAY and FRIDAY...No hazards.
SATURDAY and SUNDAY...Thunderstorm and Heavy Rain Potential.

EXTENDED DISCUSSION...
Thunderstorm chances return Tuesday evening and continue into the
day on Wednesday.  Storms are likely to develop north and west of
the region and develop into a larger storm complex as they move
eastward.  Severe weather and heavy rainfall potential will accompany
the storm complex as it moves across the area.
A brief dry and warm period returns Thursday and Friday with
increasing thunderstorm chances next weekend.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:17 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
Jun 16, 8:00 PM CDTFlash Flood WarningTSATulsa2 hr
Jun 17, 6:41 AM CDTAreal Flood AdvisoryTSACraig, Mayes, Nowata, Ottawa, Rogers2 hr
Jun 17, 8:42 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Rogers3 hr
Jun 17, 10:15 AM CDTRiver Flood WarningTSAMuskogee28 days
Jun 17, 1:07 PM CDTAreal Flood AdvisoryTSADelaware3 hr

Nearby

River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.